Alert archive / Pennsylvania / Freeze Warnings in 2016

Freeze Warning 3, NWS State College, PA

October 10, 20165 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Oct 10, 2016, 4:27 AM EDT for 5 counties in Pennsylvania. It took effect at Oct 11, 2016, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2016, 4:27 AM EDT (08:27 UTC)
In effect from
Oct 11, 2016, 2:00 AM EDT
Expired
Oct 11, 2016, 9:00 AM EDT
In force
7 hr
Issued by
NWS State College, PA

Counties Cameron County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 80 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2016-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2016-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WWUS71 KCTP 100827
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 AM EDT MON OCT 10 2016



PAZ005-006-101630-
/O.UPG.KCTP.FZ.A.0002.161011T0600Z-161011T1300Z/
/O.NEW.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/
/O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/
MCKEAN-POTTER-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT
427 AM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE LOWER 30S THIS MORNING. LOWS WILL DROP
  INTO THE UPPER 20S TONIGHT INTO TUESDAY MORNING WITH SOME OF THE
  COLDER VALLEYS DIPPING INTO THE MID 20S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. 
  FREEZE CONDITIONS MONDAY NIGHT INTO EARLY TUESDAY MORNING 
  COULD END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION.

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$

PAZ010-011-037-101630-
/O.NEW.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/
/O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/
ELK-CAMERON-TIOGA-
INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM...
MANSFIELD...WELLSBORO
427 AM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

* TEMPERATURES...IN THE LOWER 30S THIS MORNING. LOWS WILL DROP
  INTO THE UPPER 20S TONIGHT INTO TUESDAY MORNING WITH SOME OF THE
  COLDER VALLEYS DIPPING INTO THE MID 20S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. 
  FREEZE CONDITIONS MONDAY NIGHT INTO EARLY TUESDAY MORNING 
  COULD END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION.

&&

$$

PAZ004-017-101630-
/O.NEW.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/
/O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/
WARREN-CLEARFIELD-
INCLUDING THE CITIES OF...WARREN...DUBOIS...CLEARFIELD
427 AM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$

PAZ012-018-041-042-101630-
/O.NEW.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/
NORTHERN CLINTON-NORTHERN CENTRE-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...TROUT RUN...
LAPORTE
427 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$

PAZ024-033-101300-
/O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
427 AM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$
3 follow-up statements
888 
WWUS71 KCTP 101257
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 AM EDT MON OCT 10 2016

PAZ005-006-010-011-037-102100-
/O.CAN.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/
/O.CON.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/
MCKEAN-POTTER-ELK-CAMERON-TIOGA-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO
857 AM EDT MON OCT 10 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FROST ADVISORY.

* TEMPERATURES...MID 20S TO AROUND 30 DEGREES.  

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. FREEZE
  CONDITIONS WILL LIKELY END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION.

&&

$$

PAZ024-033-102100-
/O.CAN.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/
/O.EXA.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
857 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE
FROST ADVISORY HAS BEEN CANCELLED.

* TEMPERATURES...LOW TO MID 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$

PAZ004-017-102100-
/O.CAN.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/
/O.CON.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/
WARREN-CLEARFIELD-
INCLUDING THE CITIES OF...WARREN...DUBOIS...CLEARFIELD
857 AM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FROST ADVISORY.

* TEMPERATURES...LOW 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-102100-
/O.EXA.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...
LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...NEWPORT...HARRISBURG...HERSHEY...
POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
857 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

* TEMPERATURES...LOW TO MID 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$

PAZ012-018-041-042-102100-
/O.CON.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/
NORTHERN CLINTON-NORTHERN CENTRE-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...TROUT RUN...
LAPORTE
857 AM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURES...LOW 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$
655 
WWUS71 KCTP 101751
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT MON OCT 10 2016

PAZ005-006-010-011-037-111300-
/O.CON.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/
MCKEAN-POTTER-ELK-CAMERON-TIOGA-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO
151 PM EDT MON OCT 10 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* MINIMUM TEMPERATURES...MID 20S TO AROUND 30 DEGREES.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. 
  FREEZE CONDITIONS WILL LIKELY END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION.

&&

$$

PAZ004-012-017>019-024>028-033>036-041-042-045-046-049>053-
056>059-063>066-111300-
/O.CON.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/
WARREN-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...WARREN...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...TROUT RUN...LAPORTE...
LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...
SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT...
HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...CARLISLE...
GETTYSBURG...YORK...LANCASTER
151 PM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* MINIMUM TEMPERATURES...LOW TO MID 30S.

* TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS.

&&

$$
MS/RR
595 
WWUS71 KCTP 111302
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
902 AM EDT TUE OCT 11 2016

PAZ005-006-010-011-037-111415-
/O.EXP.KCTP.FZ.W.0003.000000T0000Z-161011T1300Z/
MCKEAN-POTTER-ELK-CAMERON-TIOGA-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO
902 AM EDT TUE OCT 11 2016

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE FREEZING AND WILL REACH THE LOW TO
MID 50S BY NOON. 


$$

PAZ004-012-017>019-024>028-033>036-041-042-045-046-049>053-
056>059-063>066-111415-
/O.EXP.KCTP.FR.Y.0006.000000T0000Z-161011T1300Z/
WARREN-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...WARREN...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...TROUT RUN...LAPORTE...
LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...
SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT...
HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...CARLISLE...
GETTYSBURG...YORK...LANCASTER
902 AM EDT TUE OCT 11 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL REACH THE MID TO UPPER 50S BY NOON.

$$

MS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 10, 4:27 AM EDT, 0 minutes earlier.

Area forecast discussion, Oct 10, 4:27 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service State College PA
427 AM EDT Mon Oct 10 2016

.SYNOPSIS...

Seasonably cool and dry weather will continue through midweek with
the next chance for rain on Thursday. Crisp fall air will bring a
widespread frost tonight with localized freeze conditions
potentially ending the extended growing season across north-
central Pennsylvania.

&&

.NEAR TERM /THROUGH TONIGHT/...

A shallow cloud deck rolled down off Lake Ontario thwarting the
cooling so far tonight. There are indications of breaks in the
overcast which may yet prove to be enough to allow temps to cool
through sunrise, so we will stick with the frost advisory since
canceling at this hour will do little good.

Lingering clouds will break early leading to a bright but cool day
with temperatures only making it into the mid 50s to lower 60s.
Some 4-8 degrees cooler than normal.

Tonight looks to be the coldest night of the season to date with a
widespread freeze expected for much of the northern mountains.

&&

.SHORT TERM /TUESDAY/...

After a frosty start, Tuesday will feature plenty of sunshine with
temperatures rebounding toward afternoon highs generally in the
low to mid 60s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

Sprawling high pressure from the Gulf coast to the Canadian
maritimes will keep us fair and dry though midweek.

The next shortwave will drag a weakening cold front across the
state Thursday. Guidance suggests just scattered showers, and
those mainly over western areas as the front is made to wash as it
enters eastern Pa.

High pressure will return for the week's end. However a shortwave
which will be weakening as it enters the mean ridge over the
east, may be enough to bring some light rain once again by
Saturday. Another weakening front could bring a better chance of
showers by Sunday.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
A north wind off the Great Lakes will keep some clouds across
the region at times through sunrise. The lakes were in the
mid 70s only about 2 weeks ago. While this cold air is not very
deep, conditions support cloud formation through mid morning.
The other factor will be the gusty winds today, given the 30
to 40 knot VAD winds.

Some hints of lower clouds for Wednesday morning, as a southwest
flow of air sets up on the back side of the high. This is a ways
out, not sure I am ready to buy this.

Outlook...

Tue-Wed...VFR conditions.

Thu...showers/cig reductions possible with the cold front.

Fri...Patchy AM fog possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Frost Advisory until 9 AM EDT this morning for PAZ004>006-010-
011-017-024-033-037.
Freeze Warning from 2 AM to 9 AM EDT Tuesday for PAZ005-006-
010-011-037.
Frost Advisory from 2 AM to 9 AM EDT Tuesday for PAZ004-012-
017-018-041-042.

&&

SYNOPSIS...La Corte
NEAR TERM...La Corte
SHORT TERM...La Corte
LONG TERM...La Corte
AVIATION...Martin
Hazardous weather outlook, Oct 10, 4:27 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 AM EDT MON OCT 10 2016

PAZ036-056>059-063>066-110830-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
427 AM EDT MON OCT 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010-011-037-110830-
MCKEAN-POTTER-ELK-CAMERON-TIOGA-
427 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.
   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-025>028-034-035-045-046-049>053-110830-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
427 AM EDT MON OCT 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AREAS OF FROST ARE POSSIBLE MONDAY NIGHT INTO EARLY TUESDAY
MORNING. UNPROTECTED SENSITIVE VEGETATION MAY BE DAMAGED OR
KILLED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ012-018-041-042-110830-
NORTHERN CLINTON-NORTHERN CENTRE-NORTHERN LYCOMING-SULLIVAN-
427 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-017-110830-
WARREN-CLEARFIELD-
427 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024-033-110830-
CAMBRIA-SOMERSET-
427 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 4:27 AM EDTFrost AdvisoryCTPAdams, Bedford, Blair, Cambria, Centre, Clearfield and 22 more29 hr

Nearby

Freeze Warnings in Pennsylvania, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.